Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Headaches, unable to focus, eye sight power increases, blurry vision. What nay be wrong?

Hi. A couple of weeks ago I got new glasses. I had not gotten glasses in 5 years, so when I went the doctor said that she would give me a reduced prescription because the strongest one would be too much for me to handle. When I got the glasses, I had a really bad time focusing and had really bad headaches, to the point where I had to leave work. I took them back and they checked me and gave me a stronger prescription. Although I can see sharper now, I do have headaches and have a hard time focusing when Im walking. It is like I am in another world. In glass, it takes me a while to focus on the board. First it is blurry and then it focuses in. I have called my doctor multiple times, but they say that I am still adjusting and it will take a while because I have not had glasses in a long time. I am nearsighted with two astigs. by the way. I understand what they mean, but it has been almost four days and I still have problems walking and focusing. What is happening to me? Is this normal?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

What you are going through is absolutely normal. It does take a while to get used to new glasses. Problems in focusing, headache and ear pain, imbalances are also common.

It would be another few days when you would be totally fine.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor